Select Publications

Journal articles

Penev S; Shevchenko PV; Wu W, 2019, 'The impact of model risk on dynamic portfolio selection under multi-period mean-standard-deviation criterion', European Journal of Operational Research, vol. 273, pp. 772 - 784, http://dx.doi.org/10.1016/j.ejor.2018.08.026

Aya-Moreno C; Geenens G; Penev S, 2018, 'Shape-preserving wavelet-based multivariate density estimation', Journal of Multivariate Analysis, vol. 168, pp. 30 - 47, http://dx.doi.org/10.1016/j.jmva.2018.07.002

Penev S; Naito K, 2018, 'Locally robust methods and near-parametric asymptotics', Journal of Multivariate Analysis, vol. 167, pp. 395 - 417, http://dx.doi.org/10.1016/j.jmva.2018.06.006

Hanke M; Penev S, 2018, 'Comparing large-sample maximum Sharpe ratios and incremental variable testing', European Journal of Operational Research, vol. 265, pp. 571 - 579, http://dx.doi.org/10.1016/j.ejor.2017.08.018

Hall P; Penev S; Tran J, 2018, 'Wavelet methods for erratic regression means in the presence of measurement error', Statistica Sinica, http://dx.doi.org/10.5705/ss.202016.0393

Hanke M; Penev S; Schief W; Weissensteiner A, 2017, 'Random orthogonal matrix simulation with exact means, covariances, and multivariate skewness', European Journal of Operational Research, vol. 263, pp. 510 - 523, http://dx.doi.org/10.1016/j.ejor.2017.05.023

Fan Y; de Micheaux PL; Penev S; Salopek D, 2017, 'Multivariate nonparametric test of independence', Journal of Multivariate Analysis, vol. 153, pp. 189 - 210, http://dx.doi.org/10.1016/j.jmva.2016.09.014

Bannister H; Goldys B; Penev S; Wu W, 2016, 'Multiperiod mean-standard-deviation time consistent portfolio selection', Automatica, vol. 73, pp. 15 - 26, http://dx.doi.org/10.1016/j.automatica.2016.06.021

Dentcheva D; Penev S; Ruszczyński A, 2016, 'Statistical estimation of composite risk functionals and risk optimization problems', Annals of the Institute of Statistical Mathematics, http://dx.doi.org/10.1007/s10463-016-0559-8

Raykov T; Penev S, 2014, 'Latent Growth Curve Model Selection: The Potential of Individual Case Residuals', Structural Equation Modeling, vol. 21, pp. 20 - 30, http://dx.doi.org/10.1080/10705511.2014.856693

Penev S; Leonte D; Lazarov Z; Mann RA, 2014, 'Applications of MIDAS regression in analysing trends in water quality', Journal of Hydrology, vol. 511, pp. 151 - 159, http://dx.doi.org/10.1016/j.jhydrol.2014.01.031

Maesono Y; Penev S, 2013, 'Improved confidence intervals for quantiles', Annals of the Institute of Statistical Mathematics, vol. 65, pp. 167 - 189, http://dx.doi.org/10.1007/s10463-012-0369-6

Matmoura Y; Penev S, 2013, 'Multistage optimization of option portfolio using higher order coherent risk measures', European Journal of Operational Research, vol. 227, pp. 190 - 198, http://dx.doi.org/10.1016/j.ejor.2012.12.013

Penev S; Prvan T, 2012, 'Robust estimation in structural equation models using Bregman divergences', ANZIAM Journal, vol. 54

Penev S; Ruderman A, 2011, 'On the behaviour of tests based on sample spacings for moderatesamples', Journal of Statistical Planning and Inference, vol. 141, pp. 1240 - 1249, http://dx.doi.org/10.1016/j.jspi.2010.09.025

Maesono Y; Penev S, 2011, 'Edgeworth expansion for the kernel quantile estimator', Annals of the Institute of Statistical Mathematics, vol. 63, pp. 617 - 644, http://dx.doi.org/10.1007/s10463-009-0241-5

Penev SI, 2011, 'Book Review (Linear Causal Modeling with Structural Equations)', Australian and New Zealand Journal of Statistics

Raykov T; Penev S, 2010, 'Testing multivariate mean collinearity via latent variable modelling', British Journal of Mathematical and Statistical Psychology, vol. 63, pp. 481 - 490, http://dx.doi.org/10.1348/000711009X471901

Penev S; Raykov T, 2010, 'A method of bias correction for maximal reliability with dichotomous measures', British Journal of Mathematical and Statistical Psychology, vol. 63, pp. 163 - 175, http://dx.doi.org/10.1348/000711009X429494

Dentcheva D; Penev S; Ruszczyński A, 2010, 'Kusuoka representation of higher order dual risk measures', Annals of Operations Research, vol. 181, pp. 325 - 335, http://dx.doi.org/10.1007/s10479-010-0747-5

Dentcheva D; Penev S, 2010, 'Shape-restricted inference for Lorenz curves using duality theory', Statistics and Probability Letters, vol. 80, pp. 403 - 412, http://dx.doi.org/10.1016/j.spl.2009.11.017

Raykov T; Penev S, 2010, 'Evaluation of reliability coefficients for two-level models via latent variable analysis', Structural Equation Modeling, vol. 17, pp. 629 - 641, http://dx.doi.org/10.1080/10705511.2010.510052

Raykov T; Penev S, 2009, 'Estimation of maximal reliability for multiplecomponent instruments in multilevel designs', British Journal of Mathematical and Statistical Psychology, vol. 62, pp. 129 - 142, http://dx.doi.org/10.1348/000711007X255345

Dimitrova DS; Kaishev VK; Penev SI, 2008, 'GeD spline estimation of multivariate Archimedean copulas', Computational Statistics and Data Analysis, vol. 52, pp. 3570 - 3582, http://dx.doi.org/10.1016/j.csda.2007.11.010

Penev S; Raykov T, 2006, 'On the relationship between maximal reliability and maximal validity of linear composites', Multivariate Behavioral Research, vol. 41, pp. 105 - 126, http://dx.doi.org/10.1207/s15327906mbr4102_1

Penev S; Raykov T, 2006, 'Maximal reliability and power in covariance structure models', British Journal of Mathematical and Statistical Psychology, vol. 59, pp. 75 - 87, http://dx.doi.org/10.1348/000711005X68183

Raykov T; Penev S, 2006, 'A direct method for obtaining approximate standard error and confidence interval of maximal reliability for composites with congeneric measures', Multivariate Behavioral Research, vol. 41, pp. 15 - 28, http://dx.doi.org/10.1207/s15327906mbr4101_2

Raykov T; Penev S, 2005, 'Estimation of reliability for multiple-component measuring instruments in test-retest designs', British Journal of Mathematical and Statistical Psychology, vol. 58, pp. 285 - 299, http://dx.doi.org/10.1348/000711005X38735

Penev S; Peng H; Schick A; Wefelmeyer W, 2004, 'Efficient estimators for functionals of Markov chains with parametric marginals', Statistics and Probability Letters, vol. 66, pp. 335 - 345, http://dx.doi.org/10.1016/j.spl.2003.10.022

Hall P; Penev S, 2004, 'Wavelet-based estimation with multiple sampling rates', Annals of Statistics, vol. 32, pp. 1933 - 1956, http://dx.doi.org/10.1214/009053604000000751

Raykov TN; Penev SI, 2002, 'Interval estimation of latent correlations in structural equation models with A Priori restricted parameters', Understanding Statistics, vol. l(3), pp. 139 - 155

Hall P; Penev S, 2001, 'Cross-validation for choosing resolution level for nonlinear wavelet curve estimators', Bernoulli, vol. 7, pp. 317 - 341, http://dx.doi.org/10.2307/3318741

Dechevsky LT; Macgibbon B; Penev SI, 2001, 'Numerical methods for asymptotically minimax non-parametric function estimation with positivity constraints I', Sankhya - the Indian Journal of Statistics Series B, pp. 149 - 180

Penev S; Raykov T, 2000, 'A Wiener germ approximation of the noncentral chi square distribution and of its quantiles', Computational Statistics, vol. 15, pp. 219 - 228, http://dx.doi.org/10.1007/s001800000029

Penev SI; Raykov T, 2000, 'A Weiner germ approximation of the noncentral chi square distribution and of its quantiles', Computational Statistics, vol. 15, pp. 219 - 228

Raykov T; Penev S, 1999, 'On structural equation model equivalence', Multivariate Behavioral Research, vol. 34, pp. 199 - 244, http://dx.doi.org/10.1207/S15327906Mb340204

Dechevsky LT; Ramsay JO; Penev SI, 1999, 'Penalized wavelet estimation with Bestov regularity constraints', Mathematica Balkanica, vol. 13, pp. 257 - 376

Raykov T; Penev S, 1998, 'A multivariate two-group effect size measure', Quality and Quantity, vol. 32, pp. 247 - 255

Dechevsky L; Penev S, 1998, 'On shape-preserving wavelet estimators of cumulative distribution functions and densities', Stochastic Analysis and Applications, vol. 16, pp. 423 - 462, http://dx.doi.org/10.1080/07362999808809543

Raykov T; Penev S, 1998, 'Nested structural equation models: Noncentrality and power of restriction test', Structural Equation Modeling, vol. 5, pp. 229 - 246, http://dx.doi.org/10.1080/10705519809540103

Maesono Y; Penev SI, 1998, 'Higher order relations between Cornish-Fisher expansions and inversions of saddlepoint approximations', Journal of the Japan statistical society, pp. 21 - 38

Dechevsky L; Penev S, 1997, 'On shape-preserving probabilistic wavelet approximators', Stochastic Analysis and Applications, vol. 15, pp. 187 - 215, http://dx.doi.org/10.1080/07362999708809471

Raykov T; Penev S, 1997, 'Structural equation modeling and the latent linearity hypothesis in social and behavioral research', Quality and Quantity, vol. 31, pp. 57 - 78, http://dx.doi.org/10.1023/A:1004269215766

Hall P; Penev S; Kerkyacharian G; Picard D, 1997, 'Numerical performance of block thresholded wavelet estimators', Statistics and Computing, vol. 7, pp. 115 - 124, http://dx.doi.org/10.1023/A:1018569615247

Penev SI; Dechevsky LT, 1997, 'On non-negative wavelet-based density estimators', Journal of Nonparametric Statistics, pp. 365 - 394

Raykov T; Penev S, 1996, 'Initial value dependence: A comparison of two methods for its study', Biometrical Journal, vol. 38, pp. 631 - 639, http://dx.doi.org/10.1002/bimj.4710380511

Raykov T; Penev S, 1995, 'On an Approach to Structural Equation Model-Fit Assessment', Structural Equation Modeling: A Multidisciplinary Journal, vol. 2, pp. 146 - 151, http://dx.doi.org/10.1080/10705519509540002

Penev S, 1995, 'Saddlepoint Approximation in the Linear Structural Relationship Model', Communications in Statistics - Simulation and Computation, vol. 24, pp. 349 - 366, http://dx.doi.org/10.1080/03610919508813246

Penev S; Raykov T, 1993, 'On choosing estimators in a simple linear errors-in-variables model', Communications in Statistics - Theory and Methods, vol. 22, pp. 101 - 115, http://dx.doi.org/10.1080/03610928308831160

Penev SI, 1993, 'Stability of nonparametric procedures against dependence', Theory of Probability and Its Applications, vol. 37, pp. 353 - 355


Back to profile page